# SDR CHQA20120531178

- Difficulty date: May 31, 2012
- Submitted: June 4, 2012
- Operation: Air carrier
- Aircraft: N576RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145856
- Aircraft time: 17,798 hours, 15,621 cycles
- Engine: Allsn AE3007A
- Engine time: 23,586 hours, 21,736 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: AE1115A00
- Part serial: 0977
- Condition: Failed
- Location: Recirculation
- Part time: 2,327 hours, 1,930 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT THERE WAS A BURNING RUBBER ODOR IN THE COCKPIT AND FORWARD CABIN DURING FLIGHT. THE ODOR DISSIPATED AND RETURNED ON DESCENT.  AIRCRAFT LANDED AT DESTINATION WITHOUT INCIDENT.  MAINTENANCE REPLACED THE NUMBER ONE RECIRCULATION FAN.  OPS CHECKED GOOD WITH NO FURTHER DEFECTS NOTED.
